# SDR CA130507003

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 70079H100F210
- Condition: Collapsed
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSTALLATION OF NEW LINE INTERFACING THE AIRFRAME FUEL FILTER WITH THE HMU TECH NOTED THE LINE COLLAPSED INTERNALLY WHEN APPLYING THE NECESSARY TORSION.
